Manuscript_3.pdf (547.68 kB)

Robust stability of uncertain linear systems with input and output quantization and packet loss

Download (547.68 kB)
journal contribution
posted on 08.04.2020, 13:37 by Lanlan Su, Graziano Chesi
This paper investigates the robust stability of uncertain discrete-time linear systems subject to input and output quantization and packet loss. First, a necessary and sufficient condition in terms of LMIs is proposed for the quadratic stability of the closed-loop system with double quantization and norm bounded uncertainty in the plant. Moreover, it is shown that the proposed condition can be exploited to derive the coarsest logarithmic quantization density under which the uncertain plant can be quadratically stabilized via quantized state feedback. Second, a new class of Lyapunov function which depends on the quantization errors in a multilinear way is developed to obtain less conservative results. Lastly, the case with input and output packet-loss channels is investigated.

History

Citation

Automatica Volume 87, January 2018, Pages 267-273

Version

AM (Accepted Manuscript)

Published in

Automatica

Volume

87

Pagination

267 - 273

Publisher

Elsevier BV

issn

0005-1098

Acceptance date

30/08/2017

Copyright date

2017

Available date

06/11/2017

Publisher version

https://www.sciencedirect.com/science/article/pii/S0005109817305149

Language

en

Exports

Logo branding

Categories

Exports